# SDR P9R2002F00013

- Difficulty date: November 1, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- Engine: Pwa JT8D9
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: PA01002
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD F/A STATION RIGHT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED POWERLIGHT IAW MM, OPS CHECK NORMAL.
